8 doctors weighed in:

I feel dizzy after i took remeron (mirtazapine) and alprazolam last night. Is it a normal symptom?I need to be energetic to do all my works.

8 doctors weighed in
Dr. William Newton
Pain Management
2 doctors agree

In brief: Side Effect

Both of these medications can cause central nervous system side effects and in combination could cause dizziness.
Discuss with your doc.

In brief: Side Effect

Both of these medications can cause central nervous system side effects and in combination could cause dizziness.
Discuss with your doc.
Dr. William Newton
Dr. William Newton
Thank
Dr. Ladislav Volicer
Psychiatry - Geriatric
1 doctor agrees

In brief: Stop alprazolam

You probably have an anxiety but Remeron (mirtazapine) should be able to control it without alprazolam.

In brief: Stop alprazolam

You probably have an anxiety but Remeron (mirtazapine) should be able to control it without alprazolam.
Dr. Ladislav Volicer
Dr. Ladislav Volicer
Thank
Mike Moore
Family Medicine
1 doctor agrees

In brief: Normal side effect.

Dizziness or lightheaded feelings after taking Remeron (mirtazapine) and Alprazolam is an expected side effect of those medications.
You shouldn't take those when you need full attention, like working with machinery or driving. Talk to the physician who prescribed them for you.

In brief: Normal side effect.

Dizziness or lightheaded feelings after taking Remeron (mirtazapine) and Alprazolam is an expected side effect of those medications.
You shouldn't take those when you need full attention, like working with machinery or driving. Talk to the physician who prescribed them for you.
Mike Moore
Mike Moore
Answer assisted by Mike Moore, Medical Student
Thank
Dr. Krishna Kumar
Psychiatry

In brief: Medication effects

I understand your need to be energetic.
Both Remeron and Alprazolam can cause dizziness. Using Alprazolam with Remeron may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Reflect: •Need for Remeron and Alprazolam •Stressors in life causing Anxiety and Depression •Use of Alcohol •To see Psychiatrist for medication side effects and interaction; Therapy

In brief: Medication effects

I understand your need to be energetic.
Both Remeron and Alprazolam can cause dizziness. Using Alprazolam with Remeron may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Reflect: •Need for Remeron and Alprazolam •Stressors in life causing Anxiety and Depression •Use of Alcohol •To see Psychiatrist for medication side effects and interaction; Therapy
Dr. Krishna Kumar
Dr. Krishna Kumar
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors